# SDR R61A201405040630

- Difficulty date: May 4, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 25,851 hours, 19,211 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 17062007001
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK,  RT & LT HORIZONTAL STAB HINGE PINS ARE CORRODED.  MX R & R HINGE PINS IAW AMM 27-41-03.
